MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SOFT/NEURO PACK-LF

MEDLINE INDUSTRIES LP; SOFT/NEURO PACK-LF
Catalog Number DYNJ35195C
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A defective bulb syringe was reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Defective bulb syringe.

Common Device Name
SOFT/NEURO PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18949321
Report Number1423395-2024-00168
Device Sequence Number8161543
Product Code OJG
UDI-Device Identifier40888277090911
UDI-Public40888277090911
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ35195C
Device Lot Number22EMF280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown